# SDR DALA2025010300044

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 65,382 hours, 46,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FWD LOWER CORNER OF LAV WASTE DUMP CUT OUT PUSHED OUT APPROX .75" FWD LAV WASTE BOX. CREASE IN SKIN APPROX 4" LONG. MAX DEEP IN GAP BETWEEN SKIN AND WASTE BOX APPROX 1". PERFORMED EXTERNAL DOUBLER AND TRIPLER REPAIR IAW ER/A 622994-14 REV O. FOLLOW ON INSPECTIONS WILL BE PERFORMED ON LOG PAGE 0738200 AT 8,000 FLIGHT CYCLE INTERVALS. A/C OK FOR SERVICE. REQUIRED INSPECTION ITEM COMPLETED. (LP #6621482)
